# SDR SWIA20250430003

- Difficulty date: March 3, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10240
- Aircraft time: 48,148 hours, 31,669 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Condition: Gouged
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH IB FLAP HIMGE ARM GOUGED EVAL (WS 128.00)  (C-CHECK RO 04/30/2025)PERFORMED REPAIR ON RH IB FLAP HINGE WS128.00 LUG FOUND TO BE STRUCTURRALLY ACCEPTABLE IAW REO 670-57-52-604 REV -- DATE 2025-04-03, CRJ 700 SRM 57-52-27, 51-12-00, NDT PERFORMED BY BARON DNT, LLC FAA CRS# 5NDR545D REPORT# S040725-3 P.O. #176016 DATE 07-APR-2025 SEE REPORT FOR DETAILS.TOOL USED: DEPTH GAUGE AJ-1511 DUE: SEP-2025, ROTO PEEN AV5204 DUE SEP - 2025
